ITEM METADATA RECORD
Title: The yang-baxter and pentagon equation
Authors: Van Daele, Alphons ×
Vankeer, S #
Issue Date: 1994
Publisher: Kluwer academic publ
Series Title: Compositio mathematica vol:91 issue:2 pages:201-221
ISSN: 0010-437X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Unit Public Law - miscellaneous
Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science